Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 615790, 16 pages
Research Article

Finite-Time 𝐻∞ Filtering for Singular Stochastic Systems

College of Science, Henan University of Technology, Zhengzhou 450001, China

Received 14 July 2011; Revised 5 November 2011; Accepted 5 November 2011

Academic Editor: F. MarcellΓ‘n

Copyright Β© 2012 Caixia Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Caixia Liu, Yingqi Zhang, and Huixia Sun, “Finite-Time Filtering for Singular Stochastic Systems,” Journal of Applied Mathematics, vol. 2012, Article ID 615790, 16 pages, 2012.